# SDR 96ZZZX1296

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1030-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION AND CRACK ON CABIN FLOOR PANEL, STA 1030 TO STA 1110, STR 48 TO STR 60.  FABRICATED NEW FLOOR PANEL, STA 1030 - STA 1110, STR 48 TO STR 60 PER SRM 51-10-1 AND SRM 53-20-2.  TAT:  53,881.4.  TAC:  36,380.
